A contribution to the study of fuzzy metric spaces

Authors

  • Almanzor Sapena Piera Universitat Politècnica de València

DOI:

https://doi.org/10.4995/agt.2001.3016

Keywords:

Fuzzy metric, Precompact, Strongly zer-dimensional

Abstract

We give some examples nad properties of fuzzy metric spaces, in the sense of George and Veramani, and characterize the To topological spaces which admit a compatible uniformity that has a countable transitive base, in terms of the fuzzy theory.

Downloads

Download data is not yet available.

Author Biography

Almanzor Sapena Piera, Universitat Politècnica de València

Dpto. de Matemática Aplicada

Escuela Politécnica Superior de Alcoy

Published

2001-04-01

How to Cite

[1]
A. Sapena Piera, “A contribution to the study of fuzzy metric spaces”, Appl. Gen. Topol., vol. 2, no. 1, pp. 63–75, Apr. 2001.

Issue

Section

Articles